I've felt high for 4 days straight

by Kyle
(Glasgow, Scotland)

I have no sense of reality and its freaking me out. The only way to describe it is I feel "high" how long will I feel like this way?

Comments for I've felt high for 4 days straight

Click here to add your own comments

Withdrawal different for each of us.
by: Debbie Wicker

Dear Kyle,

I don't really know very much about your situation but I can tell you that, like addiction itself, withdrawal is different for for each of us. When we use drugs, the drug attacks our brain and changes it. That's why we get high but it also why, when we become addicted, our brain convinces us we MUST use to be "normal".

Withdrawal is caused by our brain trying to re-adjust itself back to how it was before we ever used drugs. So the longer we've used, the more complex our withdrawal will be. Also, the type of drug used can effect the length and severity of withdrawal. Alcohol withdrawal is EXTREMELY dangerous and can be fatal if not medically supervised. Many types of withdrawal must be done with medical supervision and support.

I HIGHLY recommend that you go to a doctor immediately and seek medical support for your withdrawal. Anything you say to a doctor is confidential and they can advise you the best way to successfully manage your withdrawal symptoms.

When we're drug addicted our brain becomes our enemy and tries to get us to use our drug of choice. Medical support can help you overcome this problem.

Good Luck,

Debbie

Click here to add your own comments

Do you have a question or story? It's easy to ask your question or submit your story. How? Simply click here to return to Drug Addiction Causes.

and Finally Remember:

"Ask and it will be given to you; seek and you will find; knock and the door will be opened to you. For everyone who asks receives; he who seeks finds; and to him who knocks, the door will be opened."
- Matthew 7:7-8


Subscribe to our Drug-Addiction-Support.org weekly email:

Recent Articles

  1. How long does the pain last from opiate withdrawal?

    Sep 19, 18 09:23 AM

    I'm 43 year old father of three. I started abusing oxy, perks and heroin, well just about anything for awhile. I have been doing it daily for three years

    Read More

  2. Why is it so HARD to get methadone?

    Sep 18, 18 11:16 AM

    I'm also looking for answers as to why it's so hard to find a doctor who prescribes methadone for addiction treatment. Apparently if you don't have money,

    Read More

  3. My ex has been abusing hydrocodone?

    Sep 17, 18 09:33 AM

    My ex has been abusing Hydrocodone for some time, besides the obvious behavioral symptoms, his face is now really puffy-- I have not seen him in 2 years

    Read More

Follow on Twitter or Google+